Publication

Generalized port-Hamiltonian DAE systems

van der Schaft, A. & Maschke, B., Nov-2018, In : Systems & Control Letters. 121, p. 31-37 7 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • Generalized port-Hamiltonian DAE systems

    Final publisher's version, 346 KB, PDF document

    Request copy

DOI

Motivated by recent work in this area we expand on a generalization of port-Hamiltonian systems that is obtained by replacing the Hamiltonian function representing energy storage by a Lagrangian subspace. This leads to a new class of algebraic constraints and DAE systems in physical systems modeling. It is shown how Dirac structures and Lagrangian subspaces allow for similar representations, and how this can be exploited to convert algebraic constraints originating from Dirac structures into algebraic constraints corresponding to Lagrangian subspaces, and conversely. 

Original languageEnglish
Pages (from-to)31-37
Number of pages7
JournalSystems & Control Letters
Volume121
Publication statusPublished - Nov-2018

    Keywords

  • Port-Hamiltonian system, Algebraic constraint, Dirac structure, Lagrangian subspace, DAE system

ID: 77024372